# SDR HEEA087841

- Difficulty date: June 13, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,993 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 406010428109
- Part serial: TI74
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD BUSHING SET WORN. REPLACED WITH SERVICEABLE PART.
